# SDR HSY2002F0000A

- Difficulty date: September 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N924FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0024
- Engine: Pwa PT6A11
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120605
- Condition: Cracked
- Location: Fuselage
- Part time: 6,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL DEFECT DISCOVERED DURING SCHEDULED INSPECTION (PHASE 5).  METAL FATIGUE, CANTED BULKHEAD, STRUCTURAL REPAIR INITIATED, AND WORK IS IN PROCESS.
